# SDR FDEA201106252420

- Difficulty date: June 25, 2011
- Submitted: July 1, 2011
- Operation: Air carrier
- Aircraft: N469FE
- Make and model: Boeing 727227
- Aircraft serial: 21581
- Aircraft time: 45,430 hours, 31,587 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 68184203
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR UPPER HINGE CUT OUT DOUBLER HAS THE MAX OVERSIZED FASTENER HOLES.  REMOVED DOUBLER AT L-1 DOOR UPPER HINGE, FABRICATED NEW DOUBLER AND FILLER REPAIR, AND INSTALLED DOUBLER AND FILLER REPAIR IAW EA 7-5330-136770 AND EO 7-5330-7-2345 PT2 SECTION 4.A.
